# SDR DALA2017011500331

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON RT SEAT TRACK RBL 22 AND BS 940. THE DAMAGE WAS REMOVED IAW SRM 53-20-52 REP.1.  PLUG AND CHANNEL WERE INSTALLED IAW SRM 53-20-52 REP.1 AND SRM 51-41-01.
